# SDR NOCA1305

- Difficulty date: September 25, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-300
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EMERGENCY PATH LIGHTING FROM L1 TO L2 DOORS INOP.  REPLACED EMERGENCY PATH LIGHTING BATTERY PACK, SYSTEM OPERATES NORMALLY.
